# SDR ASOA201201539

- Difficulty date: May 2, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 20,415 hours, 14,112 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM ANGLE BS 280 CORRODED.  REMOVED  FLOORBEAM ANGLE, LOCATED & DRILLED SERVICEABLE ANGLE IAW SRM 51-42-21-001-001.   INSTALLED IAW SRM 51-42-21-001-001-A01.  REPAIR CLASSIFIED AS MINOR.
